# SDR FDEA201406191491

- Difficulty date: June 19, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N35002
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FWD FLAP OTBD LE UPPER SURFACE GOUGED AFTER REMOVED DAMAGE CHECKED LIMITS FOUND OUT OF LIMITS IAW SRM 57-53-01 PG 106 FIG 101 DETAIL VI.  R & R LE IAW SRM 51-40-02 & DWG 113N3500 AT RT WING OTBD FWD FLAP.
